# SDR DALA1149203264

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 38,542 hours, 17,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL HAS NUMEROUS HOLES & PANEL FASTENER INSERTS MISSING.  REMOVED & REPLACED FWD CARGO FLOOR PANEL 131AF FOR SVC.
